American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\\\-XX) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 202 found      Go to page: 1 2 3 4 > >>

[1] Alexander Braverman and Michael Finkelberg. Semi-infinite Schubert varieties and quantum $K$-theory of flag manifolds. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine. Relations on $\overline{\mathcal{M}}_{g,n}$ via $3$-spin structures. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[5] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information
View Article: PDF

[6] Mohammed Abouzaid, Denis Auroux, Alexander I. Efimov, Ludmil Katzarkov and Dmitri Orlov. Homological mirror symmetry for punctured spheres. J. Amer. Math. Soc. 26 (2013) 1051-1083.
Abstract, references, and article information
View Article: PDF

[7] Young-Hoon Kiem and Jun Li. Localizing virtual cycles by cosections. J. Amer. Math. Soc. 26 (2013) 1025-1050.
Abstract, references, and article information
View Article: PDF

[8] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information
View Article: PDF

[9] Mark Gross and Bernd Siebert. Logarithmic Gromov-Witten invariants. J. Amer. Math. Soc. 26 (2013) 451-510.
Abstract, references, and article information
View Article: PDF

[10] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information
View Article: PDF

[11] Peter Scholze. The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups. J. Amer. Math. Soc. 26 (2013) 227-259.
Abstract, references, and article information
View Article: PDF

[12] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information
View Article: PDF

[13] Eike Lau. Smoothness of the truncated display functor. J. Amer. Math. Soc. 26 (2013) 129-165.
Abstract, references, and article information
View Article: PDF

[14] Grigoriy Blekherman. Nonnegative polynomials and sums of squares. J. Amer. Math. Soc. 25 (2012) 617-635.
Abstract, references, and article information
View Article: PDF

[15] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[16] June Huh. Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs. J. Amer. Math. Soc. 25 (2012) 907-927.
Abstract, references, and article information
View Article: PDF

[17] A. Beilinson. $p$-adic periods and derived de Rham cohomology. J. Amer. Math. Soc. 25 (2012) 715-738.
Abstract, references, and article information
View Article: PDF

[18] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information
View Article: PDF

[19] Hans-Joachim Hein. Gravitational instantons from rational elliptic surfaces. J. Amer. Math. Soc. 25 (2012) 355-393. MR 2869021.
Abstract, references, and article information
View Article: PDF

[20] Jian Song and Gang Tian. Canonical measures and K\"{a}hler-Ricci flow. J. Amer. Math. Soc. 25 (2012) 303-353. MR 2869020.
Abstract, references, and article information
View Article: PDF

[21] Christof Geiß, Bernard Leclerc and Jan Schröer. Generic bases for cluster algebras and the Chamber Ansatz. J. Amer. Math. Soc. 25 (2012) 21-76. MR 2833478.
Abstract, references, and article information
View Article: PDF

[22] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information
View Article: PDF

[23] Tom Bridgeland. Hall algebras and curve-counting invariants. J. Amer. Math. Soc. 24 (2011) 969-998. MR 2813335.
Abstract, references, and article information
View Article: PDF

[24] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information
View Article: PDF

[25] Friedrich Knop. Automorphisms of multiplicity free Hamiltonian manifolds. J. Amer. Math. Soc. 24 (2011) 567-601. MR 2748401.
Abstract, references, and article information
View Article: PDF

[26] Kiran S. Kedlaya. Good formal structures for flat meromorphic connections, II: Excellent schemes. J. Amer. Math. Soc. 24 (2011) 183-229. MR 2726603.
Abstract, references, and article information
View Article: PDF

[27] A. Klemm, D. Maulik, R. Pandharipande and E. Scheidegger. Noether-Lefschetz theory and the Yau-Zaslow conjecture. J. Amer. Math. Soc. 23 (2010) 1013-1040. MR 2669707.
Abstract, references, and article information
View Article: PDF

[28] Mark Kisin. Integral models for Shimura varieties of abelian type. J. Amer. Math. Soc. 23 (2010) 967-1012. MR 2669706.
Abstract, references, and article information
View Article: PDF

[29] Yukinobu Toda. Curve counting theories via stable objects I. DT/PT correspondence. J. Amer. Math. Soc. 23 (2010) 1119-1157. MR 2669709.
Abstract, references, and article information
View Article: PDF

[30] David Ben-Zvi, John Francis and David Nadler. Integral transforms and Drinfeld centers in derived algebraic geometry. J. Amer. Math. Soc. 23 (2010) 909-966. MR 2669705.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 202 found      Go to page: 1 2 3 4 > >>